# SDR SIMA20140128002

- Difficulty date: January 28, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 24,017 hours, 20,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 LIGHT STRIP HAS BROKEN WIRE AIRCRAFT SIDE.  REPAIRED NR 8 LIGHT STRIP CONNECTORS AIRCRAFT SIDE IAW SWPM 20-50-01 & 20-21-00.
